# SDR ASOA200801337

- Difficulty date: October 14, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 11,299 hours, 7,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 OF TRANSVERSE BEAM 280 CORRODED ON T/E.  REMOVED CORROSION ON FS 280 AT TRANSVERSE BEAM LBL 9 PER CRJ 700 SRM 51-21-06 SUBMIT TO BOMBARDIER FOR DISPOSITION OF REPAIR.
